Recent research in the field of medicine showed that taking aspirinand negatively affects adult health, and especially the child, the body which is particularly sensitive to this drug. It contained acetylsalicylic acid irritates the stomach walls and as the temperature increases the permeability of blood vessels, which can cause bleeding in the organs and tissues.
In children acetylsalicylic acid can also cause acute hepatic encephalopathy, which leads to the liver and then the nervous system. This disease called Reye's syndrome. Moreover, in order to determine the predisposition of the child to such a disease impossible.
Exclude kits from the baby all the drugs containing acetylsalicylic acid. And keep them out of reach of children.
To reduce fever give your child medicine created the basis of paracetamol or ibuprofen for example, Nurofen. When taking these medications you can even alternate between them, but only on the advice of a doctor.
If they do not help, call an ambulance, which usually gives an injection of dipyrone, but he's also not particularly useful. Aspirin is also use only as the last resort, when other medications do not help, and watch carefully afterwards for baby.
If while taking this drug you notice your child vomiting, accompanied by weakness, contact your doctor immediately as it may be signs of Reye's syndrome. The following symptoms can be moods, aggression, disorientation in space, as accumulated in the fat bodies will exert excessive pressure on the brain, convulsions and even coma. The first symptoms of this disease are similar to symptoms of other diseases. Remember that only the timely diagnosis and treatment of Reye's syndrome will help to save the life of your baby.